# SDR ASAA2018032424133

- Difficulty date: March 24, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 15,356 hours, 5,125 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO COMMUNICATION PANEL HAS FAIL IN BOTH FREQUENCY INDICATORS.  ACFT GROUNDED.  ACCOMPLISHED HF SYSTEM BITE PROCEDURE IAW FIM 23-11, TASK 801, HF TRANSCEIVER 2 SHOWED NO FAULTS. AFTER BITE FAULT INDICATIONS REMOVED UNABLE TO DUPLICATE PROBLEM AFTER THAT AMM SECTION 1 25-11-00-017.  SAYS FAIL INDICATION INDICATE TRANSCEIVER FAULT CLEARED. CYCLED HF 2 POWER TO CLEAR ANY STORED FAULTS. HF2 GROUND VERIFICATION ACCOMPLISHED REF FIM 23-11 TASK 801.
